The classification of $SU(3)$ modular invariants revisited

Metadatas

Author
Date

1996

type
Language
Identifiers
  • handle:  10670/1.4c7amu
  • AIHPA_1996__65_1_15_0
  • oai:numdam.org:AIHPA_1996__65_1_15_0
  • citation: Annales de l'I.H.P. Physique théorique, 65 no. 1, 1996, 15-55
  • MR 1407165
  • Zbl 0919.17019
Organization

Cellule Mathdoc



Cite this document

Terry Gannon, « The classification of $SU(3)$ modular invariants revisited », Annales de l'institut Henri Poincaré (A) Physique théorique, ID : 10670/1.4c7amu


Metrics


Share / Export

From the same authors

On the same subjects

Within the same disciplines

People also read